# SDR MASA200400522

- Difficulty date: September 11, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 7,079 hours, 5,941 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

AFTER LANDING IN YUL AND SHUTTING DOWN THE APU FOR THE NIGHT THE GROUND CREW NOTICED FLAMES EMITTING FROM THE APU EXHAUST AREA.  AS GROUND CREW WAS MOVING TO NOTIFY THE CREW, THE APU FIRE WARNING ALERTED IN THE COCKPIT AND SIMULTANEOUSLY DISCHARGED THE FIRE BOTTLE AUTOMATICALLY.  MAINTENANCE IS IN THE PROCESS OF LOOKING FOR THE SOURCE OF THE FIRE.  INDICATIONS ARE POINTING TO THE FIRE BOTTLE CONTAINED IN THE APU ENCLOSURE.  9/11 MX REPLACED FIRE DETECTION CONTROL P/N 472597-02, S/N 0434, AND APU FIREX CONTAINER.
